# SDR USAA980333

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Part time: 30,760 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A 3 INCH BY 32 INCH CORRODED AREA AROUND FLOORBOARD SCREW HOLES IN 'T' CAP FLOORBEAM STATION 344 RBL 10 TO LBL 22.  CORROSION TASK NR C53-107-02.  INSTALLED NEW 'T'CAP PER T/R 53-10-03.  (M)
